I went to the doctor because I felt rotten and was having severe diarrhea. So having a BM test. Perhaps the new med atorvastatin is causing it so she took me off of it. Still on the other new one hydrocholorthiazide I am also light headed. Problem IS my anxiety is here and I don't want to go back to that very dark place. No change in my lamictal or Effexor right now, we agreed to wait and see if this will pass. Is this from the stroke? Any suggestions would be appreciated.
Oh I am so very sorry you have had a stroke. What a shame you have anxiety. Mine returned when I stopped Effexor, and emotions came back too.
What has the doctor said about your other problem? Some pills can give us diarrhea (what a difficult word to spell!!! ). I take Kalms or other calming herbal pills that you can buy over the counter. Superdrug and Holland and Barratt have their own make, but all chemists sell something similar. They do help a bit but not as much as chemical medicine.
I do hope you feel better soon Kitty
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 11 Mar 2012 • 1 answer
Posted 21 Mar 2013 • 2 answers
Posted 27 Jul 2016 • 0 answers
Posted 18 Sep 2016 • 1 answer